It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vitamins & Supplements Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-18-2013, 09:51 PM   #1
Junior Member
(female)
 
Join Date: Sep 2012
Location: Houston, Texas, United States
Posts: 26
bombom HB User
Question Can I get some answers please?

Hi!

I am a woman that has had epilepsy seizures for 37yrs now. So I've taken many diff. meds. over the yrs. and with the meds have come many diff side effects. My question is if anyone knows if vitamins can help level out the side effects created by these meds? I sure hope I can get some answers soon, I would really appreciate any feedback. Thank you!

 
Sponsors Lightbulb
   
Old 04-19-2013, 12:40 PM   #2
Newbie
(male)
 
Join Date: Apr 2013
Posts: 3
sparrow3711 HB User
Re: Can I get some answers please?

Just curious what is your overall diet like?

 
Sponsors Lightbulb
   
Old 05-24-2013, 03:29 PM   #3
Junior Member
(female)
 
Join Date: Oct 2011
Location: nyc
Posts: 38
michellegrl HB User
Re: Can I get some answers please?

hard to answer without knowing the full history of meds and side effects...

 
Old 05-25-2013, 12:52 PM   #4
Junior Member
(female)
 
Join Date: Sep 2012
Location: Houston, Texas, United States
Posts: 26
bombom HB User
Re: Can I get some answers please?

Hi!

I eat as much healthy foods as I can, when I cook, I put about a t-spoon of coconut oil, and flaxseed oil in my food. While cooking it. I started cooking with putting these things in it bout 2 months ago, because I heard it was healthy for many things in our bodies. I exercise 5 times a week at a gym which I've started about 2 months ago. I don't drink cola's as well as any type of cola drinks, what I drink is water, and green tea. Which I started doing for 3 months now. Although the side effects still occur.

 
Old 05-25-2013, 01:11 PM   #5
Junior Member
(female)
 
Join Date: Sep 2012
Location: Houston, Texas, United States
Posts: 26
bombom HB User
Re: Can I get some answers please?

Hi! Michellegrl!

The meds I take are, vimpat 150mg 2x a day, serquel 250mg at night only, onxy 150mg at night only, lamictal 150 2x a day, and ritalin 5mg once a day. My side effects include not being able to focus, which the ritalin is supposed to help with. Except it's not helping as much, and this one is embarrassing, but I have no sex drive. Well actually I've never had any problems with my sex drive until I couldn't start taking the name brand because of the cost so I had to start taking the generic brand. Ever since I started taking the generic brand that's when I started noticing this side effect. I went into a epilepsty chat forum, and asked if anyone had this problem because of their meds. Many of them said that they did, so I talked to my doc. about this so he talked to my insurance, and so I was able to start taking the name brand again. This has occured about 1 yr. and a half ago, but ever since then nothing has changed. I told my doc that I want him to take me off this particular med. and replace it with a diff. med after all I've been taking this one med. for many yrs. now, and I feel like my body is immune to it. I've had Epilepsy for 37yrs now so I know the ins, and outs of them because I've had to have many meds replaced because of it. So he said we're going to do this, we haven't yet you see I have to go into the hospital for testing which I have to be admitted for a couple of days for. So he wants to start this process while I'm there.

 
Old 06-01-2013, 04:44 AM   #6
Junior Member
(female)
 
Join Date: May 2013
Location: Montereal, Quebec, Canada
Posts: 25
deja694 HB User
Smile Re: Can I get some answers please?

Quote:
Originally Posted by bombom View Post
Hi!

I am a woman that has had epilepsy seizures for 37yrs now. So I've taken many diff. meds. over the yrs. and with the meds have come many diff side effects. My question is if anyone knows if vitamins can help level out the side effects created by these meds? I sure hope I can get some answers soon, I would really appreciate any feedback. Thank you!
Hi, I am not an expert and I donít think that anyone can answer this question properly without knowing the past. Or at least present side effects or any signs.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:35 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!